The Sohozky — Weierstrass theorem for entire polyanalytic functions
Articles
M. Balk
Smolensk Pedagogical Institute
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20209
PDF

How to Cite

Balk M. (1968) “The Sohozky — Weierstrass theorem for entire polyanalytic functions”, Lithuanian Mathematical Journal, 8(2), pp. 221-224. doi: 10.15388/LMJ.1968.20209.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

М. Б. Балк. Теорема Сохоцкого—Вейерштрасса для целых полианалитических функций

M. Balkas. Suchockio — Vejerštraso teorema sveikų polianalizinių funkcijų atveju

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.